# SDR AALA20100401TUL05

- Difficulty date: April 1, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BLEND OUT BEYOND LIMITS ON SEAT TRACK 6 STATIONS 216 TO 218.  INSTALLED PLUG PER SRM 53-05-00 AND AARD 53-20-00-10.
